morning after pill?

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter
Post Reply
User avatar
worrywomen123
Regular Visitor
Regular Visitor
Posts: 38
Joined: Wed Apr 30, 2008 5:40 pm

morning after pill?

Post by worrywomen123 » Fri Jul 24, 2009 12:16 pm

im currently on the contraceptive pill cilest and have been on it for over a year but last month and over the last few days have experiecned some spotting. Me and my boyfriend had sex last night and we used a condom but he said that there was some leakage around the base when he took it of. do u think im still well protected ?

User avatar
kerrie24
Familiar Face
Familiar Face
Posts: 351
Joined: Fri Jan 16, 2009 7:01 pm
Gender: Female

Re: morning after pill?

Post by kerrie24 » Fri Jul 24, 2009 12:18 pm

It sounds to me like you should still be protected but ring up the doctor or speak to a pharmacist just to check.

User avatar
Bel Bel
Fully Fledged Flatmate
Fully Fledged Flatmate
Posts: 6758
Joined: Thu May 10, 2007 1:58 pm
Gender: Female
Location: Hertfordshire

Re: morning after pill?

Post by Bel Bel » Fri Jul 24, 2009 12:31 pm

the spotting is not normal an indication of the pill not working
if you have taken it correctly you should be fine but as kerrie said ask the pharmacist they can put your mind at rest
Life is for living so live it to the fullest

Cheap Pandora Charms UK


Post Reply